# SDR HNAA2018112600289

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 44,311 hours, 41,131 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Hi Stage Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  628     36-12  2006092  23NOV18  PHL  CLOSE
      ON INITAL TAKE OFF ROLL HSV 2 FAIL EICAS MESSAGE DIS
      PLAYED. BROUGHT POWER BACK MESSAGE EXTINGUISHED BUT
      CAME BACK ON AT TAXI POWER.
FACT  23NOV18  20:24  PHL
            UPON FOUND CANON PLUG ON HIGH STAGE VALVE DISCONNECT
            ED PERFORM OPS CHECK IAW AMM 36-11-02 OPS CHECK GOOD
             OK FOR SERVICE
